MathSciNet Relay Station
MathSciNet bibliographic data
MR2597375 35K58 (35K20 65M99)
Zhou, Shiping; Cui, Minggen Approximate solution for a variable-coefficient semilinear heat equation with nonlocal boundary conditions. Int. J. Comput. Math. 86 (2009), no. 12, 2248–2258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement